# SDR IPXA2024072620556

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 25,159 hours, 15,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**ATB** HOT BRAKES CAUTION ON ECAM AFTER GEAR RETRACTION AFTER TAKEOFF. ALL TEMPS ON LEFT TRUCK WERE HIGH WITH WHEEL #2 INDICATING 330 EXTENDED GEAR AND CONTINUE CLIMB. C/W OPS AND FUNCTIONAL TEST REF MM 32-47-00-501. ALL TEST OK
